|Staph and HIV treatment
Feb 9, 2004
I was diagnosed in Feb. 2002 with HIV. My tcells bounce between 750-500. My viral load is usually around 3700, one time it was 12,000. I have had minor staph infections on my skin but other than that nothing unusual. I'm not thrilled about taking HIV meds, I don't like what I hear from others about sideeffects, etc. I feel that taking antibiotics for a staph infection now and then is less harmful than taking those toxic meds. What do you think?
| Response from Dr. Pierone
Yes, taking antibiotics for Staph infection is less risky than HIV medications. Your HIV numbers are quite good and suggest that you may be able to postpone HIV treatment for some years. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fatigue After Anal Sex Top Sign Of HIV AIDS
- Flu Symptoms After Anal Sex Without Condom Does It Mean I Have HIV
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
- Red Spots After Sex With Hooker Worried I Have HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.